# SDR QXEA2015060900320

- Difficulty date: June 9, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 33,683 hours, 35,112 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Trim Panel
- Part number: 8Z6819001
- Part serial: 1506102
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 10,348 hours, 10,898 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

BOTH CONTROL YOKE DEFLECTION IS VERY HARD WHEN TURNING TO THE RT BOTH ON THE GROUND AND IN THE AIR.  FEELS "RESTRICTED OR BOUND UP".  AFTER PULLING ROLL DISCONNECT ON THE GROUND CAPTAINS YOKE TURNS FREELY, SPOILERS, BUT F/O'S YOKE, AILERONS FEELS VERY STIFF AND RESTRICTED. UPON INITIAL INSPECTION OF ACFT PULLED ROLL DISCONNECT HANDLE, F/O'S CONTROL YOKE NOT CENTERED, AND ROLL TRIM INDICATING LT WING DOWN. THIS CAUSED THE FORCE APPLIED TO THE RT ROLL TO BE MORE DIFFICULT THAN LT ROLL. CENTERED ROLL TRIM AND FORCES APPEARED EQUAL. PERFORMED GVI OF AILERON CABLES ALONG EXPOSED AREAS OF LT AND RT WING SPAR AND AROUND SPLITTER QUADRANT AND GUST LOCK, NO DEFECTS NOTED. VERIFIED CABLE TENSION OF ALERONS IAW AMM 27-10-00-720-803. PERFORMED GVI OF AILERON CABLES AND LINKAGES UNDER COCKPIT PAYING PARTICULAR ATTENTION FOR OBSTRUCTIONS, NO DEFECTS NOTED. PERFORMED OPS TEST OF AILERON CONTROL SYS IAW AMM 27-10-00-710-801, OPS TEST GOOD. AS PRECAUTION, REPLACED TRIM PANEL.
